MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350858
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date (12/2020).
 
Event or Problem Description
It was reported that prior to a procedure, the size and the lot number of the device was not found to be the same as mentioned on the package.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Investigation summary: the sample was returned to the manufacturer for evaluation.The device returned matched with the inner packaging received (lot # cmcn0323).The device carton received (lot # cmcv0514) did not match with the inner packaging.It is unlikely that the mislabelled product issue is manufacturing related as there were 8 months between the manufactured of both lots numbers i.E.Lot # cmcn0323 was manufactured on the 18th of january 18 and lot # cmcv0514 was manufactured on the 29th of august 18.Both product lots were also verified using the bvs packing application system during manufacturing.It is likely that the mislabelled product issue occurred at the user facility site.The result of the investigation is confirmed for the reported mislabelled product issue.The root cause for the reported distorted issue could not be determined based upon the available information received from the field communications, device evaluation and images of the packaging provided.Labeling review: endovascular system refer to the product labels for the balloon compliance chart and for the covered stent dimensions (post nominal pressure and post rated burst pressure inflation).D.Warnings: do not use if packaging/pouch is damaged.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10687133
Report Number9616666-2020-20004
Device Sequence Number2836448
Product Code PRL
UDI-Device Identifier05391522081239
UDI-Public(01)05391522081239
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350858
Device Catalogue NumberLSMU1350858
Device Lot NumberCMCN0323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;